# SDR AT0100160

- Difficulty date: April 16, 2001
- Submitted: May 17, 2001
- Operation: Air carrier
- Aircraft: N803AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47261
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LONGERON 11 FRAME AT BS 598 CRACKED.  INSTALLED REPAIR IAW REO L00432.
